# SDR HEEA0014483

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017901
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAG WILL NOT PULL.  FOUND POSITIVE LEAD OF FLAG MOTOR BROKEN.  RESOLDERED BROKEN WIRE.  RECALIBRATED PITCH AND ROLL TIMES.  BENCH CHECK GOOD.
